# SDR AU000237

- Difficulty date: April 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320*
- Propeller: Hartzl HCE2YR2
- System (JASC): 2840 · Fuel Indicating System
- Part: Pipe
- Part number: 2405105
- Condition: Leaking
- Location: Acft Fuel Indica
- Component: Acft Fuel Indica
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FUEL FLOW LINE LOCATED AT BACK OF INSTRUMENT INADEQUATELY FLARED.  FUEL LEAKING.
